# SDR AALA20001441

- Difficulty date: September 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 594 - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT COMPLETELY.  RED LIGHT REMAINED ILLUMINATED AND LOUD AIR NOISE REPORTED BY CREW.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  SERVICED NOSE GEAR STRUT WITH FLUID AND NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
